# SDR ASOA2020051163040

- Difficulty date: March 26, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND 2 CRACKS ON APU FIREWALL RIGHT SIDE AT STIFFENER END. . MAINTENANCE REPLACED APU FIREWALL .
